# SDR QXEA2009051100323

- Difficulty date: May 8, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 19,992 hours, 14,713 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Lug
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - RT OTBD HORIZONTAL STAB LUG HAS A SMALL CRACK (APPROX .125  INCH) ON UNDER SIDE OF ANTI ROTATION TAB ON AFT SIDE.  FPI INSPECTED AT THE AREA IAW CRJ700 NDTM PART 1, 51-20-008 CRACK INDICATION CONFIRMED IAW CRJ 700 NDTM PART 1 51-20-006.  MAPPED DAMAGE FOR ENGINEERING.  REMOVED CRACK IAW TC REO 670-55-11-145/1 W/O 71869 GENERAL NOTES 1-4.  HFEC LOW CRJ 700 NDTM PART 1, 51-20-006 AND REO 670-55-11-145.  NO CRACKS NOTED.  REPAIRED THE REQUIRED AREA BY ROTO PEENING IAW TC REO 670-55-11-145/1.  COMPLETED RT OUTBOARD HORIZ STAB LUG IAW REO 670-55-11-145/1 STEPS 7-9.
